# SDR SWAA2021071693787

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 1,131 hours, 2,540 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355D000101
- Part serial: 20297
- Condition: Inoperative
- Location: Stab Trim Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT CAME ON DURING CRUISE FLT. RAN QRH; DETERMINED MAIN ELEC TRIM INOP. / R/R STAB TRIM MOTOR PER M/M 27-41-71 AND M/M 22-11-81 OP CKS GOOD. ISSUE# 3402820OFF PART# 6355D0001-01 S/N OFF 20297ON PART# 6355D0001-01 S/N ON 20472
